×

zbMATH — the first resource for mathematics

Life span of solutions with large initial data for a class of coupled parabolic systems. (English) Zbl 1270.35138
Summary: This paper deals with a class of coupled systems of parabolic equations subject to large initial data. By constructing and solving a new ODE system, we obtain the accurate life span of solutions (blow-up time) of the expression determined by the initial value.

MSC:
35B44 Blow-up in context of PDEs
35K58 Semilinear parabolic equations
35K51 Initial-boundary value problems for second-order parabolic systems
Keywords:
blow-up time
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, H.W., Global existence and blow-up for a nonlinear reaction-diffusion system, J. Math. Anal. Appl., 212, 481-492, (1997) · Zbl 0884.35068
[2] Dicksteina, F.; Escobedob, M., A maximum principle for semilinear parabolic systems and applications, Nonlinear Anal., 45, 825-837, (2001) · Zbl 0986.35044
[3] Escobedo, M.; Levine, H.A., Critical blowup and global existence numbers for a weakly coupled system of reaction-diffusion equations, Arch. Ration. Mech. Anal., 129, 47-100, (1995) · Zbl 0822.35068
[4] Fila, M.; King, J.; Winkler, M.; Yanagida, E., Linear behaviour of solutions of a superlinear heat equation, J. Math. Anal. Appl., 340, 401-409, (2008) · Zbl 1263.35137
[5] Fujita, H., On the blowing up of solutions of the Cauchy problem for \(u\)_{\(t\)} = \(u\) + \(u\)\^{1 +α}, J. Fac. Sci. Univ. Tokyo Sec. A, 16, 105-113, (1966)
[6] Fujishima, Y.; Ishige, K., Blow-up set for a semilinear heat equation with small diffusion, J. Differ. Equ., 249, 1056-1077, (2010) · Zbl 1204.35054
[7] Kaplan, S., On the growth of solutions of quasi-linear parabolic equations, Commun. Pure Anal. Math., 16, 305-330, (1963) · Zbl 0156.33503
[8] Liu, B.C.; Li, F.J., Properties of non-simultaneous blow-up solutions in nonlocal parabolic equations, Nonlinear Anal., 72, 1065-1074, (2010) · Zbl 1182.35053
[9] Mizoguchi, N.: Life span of solutions for a semilinear parabolic problem with small diffusion. J. Math. Anal. Appl. 350-368 (2001) · Zbl 0993.35011
[10] Mu, C.L.; Li, Y.H.; Wang, Y., Life span and a new critical exponent for a quasilinear degenerate parabolic equation with slow decay initial values, Nonlinear Anal., 11, 198-206, (2010) · Zbl 1182.35028
[11] Ozawa, T.; Yamauchi, Y., Life span of positive solutions for a semilinear heat equation with general non-decaying initial data, J. Math. Anal. Appl., 379, 518-523, (2011) · Zbl 1215.35091
[12] Petersson, J., On global existence for semilinear parabolic systems, Nonlinear Anal., 60, 337-347, (2005) · Zbl 1072.35084
[13] Quirós, F.; Rossi, J.D., Non-simultaneous blow-up in a semilinear parabolic system, J. Appl. Math. Phys. (ZAMP), 52, 342-346, (2001) · Zbl 0990.35057
[14] Sato, S., Life span of solutions with large initial data for a semilinear parabolic system, J. Math. Anal. Appl., 380, 632-641, (2011) · Zbl 1219.35027
[15] Sato, S., Life span of solutions with large initial data for a superlinear heat equation, J. Math. Anal. Appl., 343, 1061-1074, (2008) · Zbl 1154.35060
[16] Wang, M.X., Blowup estimates for a semilinear reaction diffusion system, J. Math. Anal. Appl., 257, 46-51, (2001) · Zbl 0990.35065
[17] Wang, M.X., Gloal existence and finite time blow up for a reaction-diffusion system, J. Appl. Math. Phys. (ZAMP), 51, 160-167, (2000) · Zbl 0984.35088
[18] Zhao, L.Z.; Zheng, S.N., Critical exponents and asymptotic estimates of solutions to parabolic systems with localized nonlinear sources, J. Math. Anal. Appl., 292, 621-635, (2004) · Zbl 1052.35034
[19] Zheng, S.N., Nonexistence of positive solutions to a semilinear elliptic system and blow-up estimates for a reaction- diffusion system, J. Math. Anal. Appl., 232, 293-311, (1999) · Zbl 0935.35042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.